Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Tubes placed in ears. Water sports. On antibiotics. Worry?

Hello, I have a step son who is ten years old now and when 3 we has tubes placed in his ears. This weekend we went to our local lake and had some gun doing water sports. He started complaining of ear pain two nights ago and woke up with a yellow discharge on his pillow. He has since not complained about pain but there is still discharge present. He is already on antibiotics for a previous sinus infection he had earlier in the week. Should I take him into the doctor? Or what could this possibly be? Thank you, concerned mother
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi and thanks for the query,
Your son is suffering from ear infection.
Tubes placed in his ears 7 years ago may have fallen many years ago.
Tubes are probably not to be blamed.
He definitely needs to visit the doctor.
If the discahrge has persisted for more than 5 days then he will require appropriate antibiotics and local ear drops. He may alsio require decongestant nose drops.
Do not ignore persistent ear discharge . It can produce permanent perforation of the drum and hearing loss.
Regards, Dr Kishori.
Answered: Fri, 20 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor